Numark Night Cold & Flu Oral Solution – 200ml

Brand :
£5.49

Numark Night Cold & Flu Oral Solution is a treatment for relieving cold and flu symptoms and helps you get a good night’s sleep.

Out stock

Out of stock

SKU: Numark-Night-Cold-&-Flu-Oral-Solution-200ml-4CU Categories: , , Tag:

What is Numark Night Cold & Flu Oral Solution?

Numark Night Cold & Flu Oral Solution is a treatment for relieving cold and flu symptoms and helps you get a good night’s sleep. This solution contains three active ingredients that help to reduce symptoms of a cold or the flu. The active ingredients are:

  • Paracetamol
  • Promethazine
  • Dextromethorphan

Paracetamol is a painkiller that also reduces fever, promethazine is an antihistamine that works in this solution to dry up a runny nose, and dextromethorphan which helps to reduce the effects of a dry, tickly cough.

 

What causes a cold or the flu?

A cold and the flu are both viruses that spread through droplets in the air or through contact on surfaces. They are both similar in nature and have similar symptoms. Though the flu has more severe symptoms. A cold or flu is most likely to be caught during the winter, though you can get them at any time of the year. Winter usually means that people are more likely to stay indoors and closer together, which makes the virus easier to spread.

 

Who is this cold and flu solution suitable for?

This solution is suitable to be used by adults and children aged 12 and over. It should not be used by anyone who any of the following applies to:

  • Are allergic to any of the ingredients that are contained in the solution
  • Suffer from lung disease
  • Are taking or have taken antidepressants known monoamine oxidase inhibitors (MAOI’s) in the last two weeks
  • Are driving on planning to drive shortly after using

You should speak to a doctor or pharmacist before using if any of the following apply to you:

  • Have kidney or liver problems
  • Have a chronic cough
  • Have difficulty when it comes to passing urine
  • Are epileptic
  • Have an intolerance to some sugars
  • Have a history of drug abuse
  • Are alcohol dependent
  • Have glaucoma
  • Have problems with your heart
  • Are elderly and suffer from confusion

You should also speak to a doctor or pharmacist before using if you are currently using any other form of medication.

 

Can someone who is pregnant or breastfeeding use this oral solution?

Anyone who is pregnant or breastfeeding should consult a medical professional for advice before using this treatment.

 

How should Numark Night Cold & Flu Oral Solution be used?

Use the included measuring cup to measure out the doses. Shake the bottle before using. Children aged 12-15 should take 10-15ml before going to bed. For adults and children aged 16 and over, take 20ml before going to bed. Do not take any other medication that contains paracetamol or any other cold and flu treatment. Do not use this medicine for longer than 3 days.

 

Are there any side effects?

Like with any kind of medication, there is a chance of side effects. Potential side effects include:

  • Swelling of the lips, eyes, tongue
  • Difficulty breathing
  • A skin rash
  • Bruising or bleeding that is hard to explain to cause of
  • Vomiting
  • Nausea
  • A stomach ache
  • Sudden weight loss
  • A loss of appetite
  • Diarrhoea
  • Drowsiness
  • Dry mouth
  • Blurred vision
  • A headache
  • Sweating
  • Increased blood pressure
  • Upset stomach
  • Sensitivity to light
  • Confusion
  • Shaking
  • Nervousness
  • Sleep disturbances

If you notice any side effect, stop using and speak to a doctor or  pharmacist as soon as possible. You can also record any side effect that you notice using the MHRA Yellow Card Scheme.

 

More Information

This product is a medicine; make sure to speak to your doctor or pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to ‘over the counter’ medication, we urge you to visit the below links for professional help and advice:

Reviews

There are no reviews yet.

Be the first to review “Numark Night Cold & Flu Oral Solution – 200ml”

Your email address will not be published. Required fields are marked *